A1 Journal article (refereed)
Rank Structured Approximation Method for Quasi-Periodic Elliptic Problems (2017)


Khoromskij, B., & Repin, S. (2017). Rank Structured Approximation Method for Quasi-Periodic Elliptic Problems. Computational Methods in Applied Mathematics, 17 (3), 457-477. doi:10.1515/cmam-2017-0014


JYU authors or editors


Publication details

All authors or editors: Khoromskij, Boris; Repin, Sergey

Journal or series: Computational Methods in Applied Mathematics

ISSN: 1609-4840

Publication year: 2017

Volume: 17

Issue number: 3

Pages range: 457-477

Publisher: de Gruyter

Publication country: Germany

Publication language: English

DOI: http://doi.org/10.1515/cmam-2017-0014

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/54949

Web address where publication is available: https://arxiv.org/abs/1701.00039


Free keywords: elliptic problems with periodic and quasi-periodic coefficients; precondition methods; tensor type methods; guaranteed error bounds


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2020-17-10 at 22:46